# SDR AU000128048

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005200100
- Condition: Chafed
- Location: Hyd System
- Part time: 23,822 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) CHAFED LINE IN PYLON LED TO LOSS OF YELLOW SYSTEM HYDRAULIC FLUID.  LINE WAS CHAFED BENEATH CLAMP.
